Ricci collineations of spherically symmetric spacetimes

A. Qadir*, M. Ziad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


Earlier papers (BOKHARI A. H. et al., J. Math. Phys., 34 (1993) 3543; AMIR M. J. et al., J. Math. Phys., 35 (1994) 3005) gave an incomplete classification of static spherically symmetric spacetimes by their Ricci Collineations (RCs) in that they did not complete the minimal isometry classification. In this paper we provide a complete classification of all spherically symmetric spacetimes admitting SO(3) as a non-maximal group of motions. Examples are provided for the spacetimes which admit non-trivial RCs.

Original languageEnglish
Pages (from-to)773-784
Number of pages12
JournalII Nuovo Cimento B Series 11
Issue number6
Publication statusPublished - Jun 1998

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this